# SDR 9WGA2022072980401

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N804SN
- Make and model: Doug MD-11F
- Aircraft serial: 48804
- Aircraft time: 68,741 hours, 12,739 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Part serial: 316151
- Condition: Broken
- Location: Zone 100
- Part time: 68,741 hours, 12,739 cycles
- Component part number: MD11
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIRSPEED UNRELIABLE ON CAPTAINS SIDE. CORRECTIVE ACTION: REMOVED AND REPLACED CAPTAINS PITOT TUBE PER AMM 34-11-01. PERFORMED HEATER TEST PER AMM 30-30-00 AND CAPTAIN PITOT STATIC SYSTEM LEAK TEST PER AMM 34-11-00. FOUND SATISFACTORY.
